# SDR DL76S962120

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Nr 1 Engine
- Component: AE70577778
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L HYD QTY EICAS MSG. LT ENG HYD QTY 0.46 RF. LT ENG PRIMARY AND DEMAND PUMPS OFF. REPLACED HYDRAULIC LINE AT #1 ENGINE HYDRAULIC PUMP. SYSTEM CHECKS NORMAL.
